Invariants associated with singularities of algebraic curves

Temple Rice Hollcroft Wells College, Aurora, New York, USA

TBD mathscidoc:1701.33759

Acta Mathematica, 56, (1), 261-272, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ]
@inproceedings{temple1931invariants,
  title={Invariants associated with singularities of algebraic curves},
  author={Temple Rice Hollcroft},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203056367222468},
  booktitle={Acta Mathematica},
  volume={56},
  number={1},
  pages={261-272},
  year={1931},
}
Temple Rice Hollcroft. Invariants associated with singularities of algebraic curves. 1931. Vol. 56. In Acta Mathematica. pp.261-272. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203056367222468.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved